Access count of this item: 52

Files in This Item:
File Description SizeFormat 
0643-6.pdf1.05 MBAdobe PDFView/Open
Title: 非負係数を持つ線形多段階法の存在条件(常微分方程式の数値解法)
Authors: 小沢, 一文  KAKEN_name
Author's alias: Ozawa, Kazufumi
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 94
End page: 116
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.